Zepatier Post Treatment IssuesUpdated
I finished Zepatier treatment last July. Successful. Virus undetectable. Very happy. I'd been sick for almost 20 years. Felt great. Began to re-start my life. But, since July 2017, I've fallen sick with flu-like symptoms three times. Each bout of 'flu' lasts a month, and is bad enough to stop you from doing anything, except sleep, or futz around. I got the last bout of this extreme flu mid-March, 2018. It lasted until a few days ago. I'm free of it now, but extremely tired. It feels like I've got ME or chronic fatigue syndrome. Has anyone else had immune-system issues since completing Zepatier?
How long have you been off of it, now? It contains Elbasvir and Grazoprevir. It is most commonly used to treat Hepatitis C.
Medication side effects should not linger for more than a month, or so, after you stop any given drug. There are very few that cause such permanent issues.
The FDA does warn that you may experience nausea, dizziness, fatigue, and joint/muscle aches, while taking it, but they should improve, when your course of treatment is done.
Are you on any other medications?
Re: Verwon (# 1)
Yes. Hepatitis C. I finished treatment in August 2017. I fell ill with this heavy 'flu' in October, then again in January 2018, and again in March/April 2018. I'm not taking any medication. I do have mild liver cirrhosis, however (caused by the HCV. I've never liked alcohol) - could this be the cause of these recurrent fevers? Has no one else experienced after-effects of Zepatier treatment like this? It may have nothing to do with Zepatier. It might be immune-system weakness due to stress. Having been reduced by illness for 20 years, adapting to being well again (and getting back on the wheel) is stressful.
Re: Jonathan (# 2)
Has anyone had adverse effects from Zepatier post-treatment? I should be feeling better by now but something isn't right. Hard to describe. Fatigue, and intermittent brain-fog, plus a general feeling of being unwell. Has anyone else had this experience?
Have you been tested for Lupus it sounds like it I also have Lupus it started with my liver /flu like symptoms etc
Re: Mary Ann (# 4)
Thanks. I'll get a Lupus check. Something is definitely not right with me. Energy drop-outs. Intermittent brain-fog. A fundamental anxiety because not able to predict how my mind/body will perform.
Again, is there anybody out there who has had residual side-effects after treatment with Zepatier?
Re: Jonathan Gems (# 5)
General health is improving but still get brain-fog and energy drop-outs. Also, deterioration in eyesight. Is this due to Zepatier? Is it due to liver cirrhosis? It seems no-one else is reporting Zepatier long-term adverse reactions.
Passed more than 7 months after the successful treatment of my son from hepatitis C, but there were serious side effects...2 REPLIES
The Dr prescribed Cilift 20 mg for me due to post traumatic stress. I am so afraid to use it because of the side effects...1 REPLY
I'm done now and finished 12 week tx 4/14/15 and I can say back pain, neck pain and pain in the legs is now a part o...4 REPLIES
I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of fe...2 REPLIES
hi everyone , i am suffering from hypothyroidism after treatment of interferon before five month my hepatitis is negativ...1 REPLY
Hi everyone, This is my first post. It's going to be a long because I want to provide as much info as possible. Warn...
Is there any chronic pain patients from Kentucky or Ohio that are finding themselves with no treatment and no where to t...16 REPLIES
I am Rohit suffering from the side effects of dexona and practin and now I'm facing the problem of pimples in my who...12 REPLIES
Hi I'm in Australia ,hvc pos geno 3,63yrs old I have mild emphasemia I am worried about side effects at my age breat...6 REPLIES
I have a bladder infection and want to know what the best antibiotic to use would be that doesn't have lots of side ...6 REPLIES